# SDR COEA2015081501807

- Difficulty date: August 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: S53372413200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  FRAME 14 FAIL SAFE HAS LEVEL 2 CORROSION.  STRINGER 20L - 21L.  REPAIR IAW SRAS CE-4472 15 9584 DATED 9 17 2015.
